| Model Number |
1221-28-146 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
01/31/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address dislocation of the left hip.Surgeon explanted pinnacle cup, liner and stem revising with competitive mdm.Doi: (b)(6) 2020; dor: (b)(6) 2020; left hip.